MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-1011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-010-03-0310 - logic cr femoral cem, right, sz 1: (b)(6), 02-012-45-1010 - lgc tibial fit tray cem sz 1f / 1t: (b)(6), 200-02-32 - three peg patella 32mm: (b)(6), 204-34-04 - fluted stem extension 40l x 14 mm: (b)(6), 204-70-00 - tibial stem ext.Screw: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a female patient, who had a right tka, reported experiencing intermittent knee pain, and now is in constant pain.She was seen by her pcp.She noted that she believed it was a recalled poly implant.She was seen by a surgeon, and an x-ray was taken.Wear and loosening were seen.The patient indicated that there is pain, instability, and loss of mobility.The surgeon prescribed celecoxib, and she has been scheduled for a future surgery.She is currently at home waiting for the scheduled revision surgery and requires the use of a walker because she can barely walk.She stated the x-ray of her knee looks like it is leaning to the side.No further information.This is 1 of 2 reports for this event.

Brand Name
LOGIC CR TIB INSERT STD, SZ 1, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24492311
Report Number1038671-2026-00218
Device Sequence Number10638601
Product Code JWH
UDI-Device Identifier10885862174147
UDI-Public10885862174147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2020
Device Catalogue Number02-012-47-1011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale